Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Solutions of the Diophantine equations $ x^2 + y^2 = l^2$, $ y^2 + z^2 = m^2$, $ z^2 + x^2 = n^2$'' (Math. Comp. 20 (1966), 144-147) by M. Lal and W. J. Blundon

Author: D. Shanks
Journal: Math. Comp. 23 (1969), 219
MSC: Primary 65A05; Secondary 10B05
Original Article: Math. Comp. 20 (1966), 144-147.
MathSciNet review: 0400637
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10B05

Retrieve articles in all journals with MSC: 65A05, 10B05

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society